Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Hurt my lower leg and had a huge bump. Its painful. What else can be done?

I fell a few months ago and hurt my lower leg and had a huge bump on it. the bump was there for a long time but finally went away, but that spot still hurts and if bumped, there's alot of pain. my Dr had xrays taken but bone looks ok. she said maybe the tendons around that area are causing the problem yet. what else can be done?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It can be related to your trauma but also It can be subctaneous lesion such as lipoma or fibroma. It sounds like tendinits or muscle rupture. All this can be evaluated by ultrasounds because RTG can see only bones. During ultrasound needle biopsy can be performed if neccessary and then you ll know exact diagnosis. Till that try to rest, apply some cold compresses, keep your leg elevated and take nonsteroid painkillers. WIsh you good health.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor